Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243267] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS; Greene, BR; Kirklin, KH; Miron, PJ, Searching for three-generation Calabi-Yau manifolds, Nuclear Physics B, vol. 294 no. C (1987), pp. 193-222, ISSN 0550-3213 [doi]
    (last updated on 2017/12/12)

    Abstract:
    All possible Calabi-Yau manifolds realisable as complete intersections and quotients of complete intersections by projectively-inherited symmetries are considered. We develop a stringent set of criteria with which to exhaustively search this huge class for three-generation manifolds. We find only one manifold meeting our conditions - namely the first manifold discovered by Yau. In addition it is shown that all known three-generation Calabi-Yau manifolds are either diffeomorphic to this one example or ill-defined. © 1987.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320